# SDR EE4Y2023031017363

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N221NV
- Make and model: Airbus A320-214
- Aircraft serial: 1288
- Aircraft time: 48,936 hours, 31,106 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Beam
- Part number: UNKNOW
- Part serial: UNKNOW
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE ALLEGIANT ENGINEERING ORDER NUMBER E53331-0006 REV. 03 DATED 08-07-2019 PARAGRAPH A, B, C ( NO DEFECT FOUND) AND ALLEGIANT ENGINEERING ORDER NUMBER 5331-007 REV. 03 DATED 10-24-2019 AS RELATED TO A.D. 2018-06-04. CORRECTIVE ACTION: SEE COOPESA WORK ORDER: A1K267, ITEM: 9-3 FOR DETAILS.
